Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Breathlessness, dilated pupils, hand numbness. On topamax for migraines and on nuvaring. Further?

Yes, my 16 year old daughter has the following symptoms: numbeness in her arms, dilated pupils, with difficulty getting a full breath. She is on topamax for migraines and nuvaring . Her o2 sats were 98 today at her md. she hashad pulmonary function tests which are nirmal. She is 5ft 5inches and weighes 130lbs. She is ta competitive gymnast and works out 20 hrs a week
Asked On : Fri, 11 May 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
The findings that you gave here is okay and that is not much to take the symptoms some functional condition might be associated, and need to be considered otherwise no need to add any extra medicine, hope this information helps you, have a nice day.
Answered: Wed, 16 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor